# SDR AALA20100416TUL07

- Difficulty date: April 16, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N465A
- Make and model: Doug DC-9-82
- Aircraft serial: 49595
- Aircraft time: 63,381 hours, 33,194 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCI -   INFLIGHT MSP-DFW.  HEADING ANNUNCIATOR ON BOTH FLIGHT MODE ANNUNCIATORS CAME ON.  UNABLE TO DETERMINE WHICH SYSTEM WAS CORRECT DUE TO LARGE DEVIATIONS ON BOTH SYSTEMS COMPARED TO MAGNETIC COMPASS.  FLIGHT DIVERTED MCI LANDED WITHOUT INCIDENT.  REPLACED CAPTAIN AND FIRST OFFICER COMPASS INDICATORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
